zbMATH — the first resource for mathematics

Euclidean space controllability of singularly perturbed linear systems with state delay. (English) Zbl 0974.93010
Summary: A singularly perturbed linear time-dependent control system with small point and distributed delays in state variables is considered. Connections between the properties of controllability of the reduced-order and boundary-layer systems, associated with the original one, and such a property of the original system itself are established.

93B05 Controllability
93C70 Time-scale analysis and singular perturbations in control/observation systems
93C23 Control/observation systems governed by functional-differential equations
Full Text: DOI
[1] Delfour, M.C.; McCalla, C.; Mitter, S.K., Stability and the infinite-time quadratic cost problem for linear hereditary differential systems, SIAM J. control, 13, 48-88, (1975) · Zbl 0297.49020
[2] Delfour, M.C.; Mitter, S.K., Controllability, observability and optimal feedback control of affine hereditary differential systems, SIAM J. control, 10, 298-328, (1972) · Zbl 0242.93011
[3] Fridman, E., Decomposition of linear optimal singularly perturbed systems with aftereffect, Automat. remote control, 51, 1518-1527, (1990) · Zbl 0733.49033
[4] Fridman, L.M., Separation of motions in multirate discontinuous systems with time delay, Automat. remote control, 58, 1263-1275, (1997) · Zbl 0932.93040
[5] V.Y. Glizer, Asymptotic solution of a linear quadratic optimal control problem with delay in state and cheap control, Rept. TAE 787, Technion-Israel Institute of Technology, 1996.
[6] Glizer, V.Y., Asymptotic solution of a singularly perturbed set of functional-differential equations of Riccati type encountered in the optimal control theory, Nonlinear differential equations appl., 5, 491-515, (1998) · Zbl 0917.34056
[7] Glizer, V.Y., Stabilizability and detectability of singularly perturbed linear time-invariant systems with delays in state and control, J. dynamical control systems, 5, 153-172, (1999) · Zbl 0943.93045
[8] V.Y. Glizer, J. Shinar, Optimal evasion from a pursuer with delayed information, Rept. TAE 856, Technion-Israel Institute of Technology, 2000. · Zbl 0988.49024
[9] Halanay, A., Differential equations: stability, oscillations, time lags, (1966), Academic Press New York · Zbl 0144.08701
[10] Hsiao, F.H.; Pan, S.T.; Teng, C.C., An efficient algorithm for finding the D-stability bound of discrete singularly perturbed systems with multiple time delays, Internat. J. control, 72, 1-17, (1999) · Zbl 0952.93108
[11] Kalman, R.E., Contributions to the theory of optimal control, Bol. soc. mat. mexicana, 5, 102-119, (1960) · Zbl 0112.06303
[12] Kokotovič, P.V., Application of singular perturbation techniques to control problems, SIAM review, 26, 501-550, (1984) · Zbl 0548.93001
[13] Kokotovič, P.V.; Khalil, H.K.; O’Reilly, J., Singular perturbation methods in control: analysis and design, (1986), Academic Press London · Zbl 0646.93001
[14] P.B. Reddy, P. Sannuti, Optimal control of singularly perturbed time delay systems with an application to a coupled core nuclear reactor, Proceedings of the 1974 IEEE Conference on Decision Control, 1974, pp. 793-803.
[15] Reddy, P.B.; Sannuti, P., Optimal control of a coupled-core nuclear reactor by a singular perturbation method, IEEE trans. automat. control, 20, 766-769, (1975)
[16] Sage, A.P.; White, C.C., III, optimum systems control, (1977), Prentice-Hall Englewood Cliffs, NJ · Zbl 0388.49002
[17] Zmood, R.B., The Euclidean space controllability of control systems with delay, SIAM J. control, 12, 609-623, (1974) · Zbl 0296.93005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.